# SDR COMA0010113

- Difficulty date: May 19, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- Aircraft time: 20,734 hours, 22,260 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Stringer
- Part number: 12041440002
- Condition: Dented
- Location: Rt Nacelle
- Part time: 20,734 hours, 22,260 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5410-442-04I, THE RT NACELLE OUTBOARD STRINGER NR 1 WAS FOUND TO BE DENTED.  THE DAMAGED PART WAS REPAIRED IAW EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND SRM 54-10-01 FIGURE 202.
